MathSciNet Relay Station
MathSciNet bibliographic data
MR2401216 14H10 (32G15 32G20)
Möller, Martin Finiteness results for Teichmüller curves. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 1, 63–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement